MathSciNet Relay Station
MathSciNet bibliographic data
MR630039 (82k:46042) 46E30 (26B35)
Álvarez Alonso, Josefina The distribution function in the Morrey space. Proc. Amer. Math. Soc. 83 (1981), no. 4, 693–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement